# SDR SWAA2022112173750

- Difficulty date: November 20, 2022
- Submitted: November 21, 2022
- Operation: Air carrier
- Aircraft: N8540V
- Make and model: Boeing 737-8H4
- Aircraft serial: 63598
- Aircraft time: 17,789 hours, 8,701 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Service Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOWARD SERVICE DOOR GIRT BAR DOES NOT LOCK IN PLACE IN STOW POSITION / [01] PERFORMED ESCAPE SLIDE GIRT BAR INSTALLATION; NO DEFECTS NOTED IAW AMM 25-66-01. A/C OK FOR SVC.
